# SDR ASAA0946237

- Difficulty date: July 12, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Part number: 69387809
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME TO INTERCOSTAL ATTACH ANGLE CRACKED STA 380 STR 26L.  REMOVED DAMAGED AREA, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW ATTACH ANGLE.
